# SDR DXTA200601576

- Difficulty date: August 24, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 9,864 hours, 8,010 cycles
- Engine: Pwa JT15D5
- Engine time: 9,529 hours, 7,626 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 311359801
- Part serial: PWV05021CR
- Condition: Separated
- Location: Rt Engine
- Part time: 1,130 hours, 950 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE REAR INNER BYPASS DUCT SEPARATED FROM AIRCRAFT DURING TAKEOFF ROLL.  REMOVED REAR INNER BYPASS DUCT ASSEMBLY DUE TO DAMAGED CONE.  INSTALLED AN OVERHAULED ASSEMBLY (OVERHAULED BY PRATT AND WHITNEY ENGINE SERVICES, CRS NR LM1R301K, UNDER WO NR 6128484).  WORK PERFORMED IAW PRATT AND WHITNEY JT15D-5D M/M, CHAPTER 72-70-02.
